# SDR AALA201608089010

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 48,254 hours, 27,899 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT NEEDS NEW BATTERY. REPLACED BATTERY AS REQUIRED.
